# SDR BAQA081176

- Difficulty date: October 22, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 5,842 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 11724274101
- Condition: Worn
- Location: Pax Door
- Part time: 813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDES WORN.   INSTALLED SERVICEABLE UNIT.
